Opuscula Math. 34, no. 1 (2014), 183-197
http://dx.doi.org/10.7494/OpMath.2014.34.1.183

 
Opuscula Mathematica

Fixed point theorems for a semigroup of total asymptotically nonexpansive mappings in uniformly convex Banach spaces

Suthep Suantai
Withun Phuengrattana

Abstract. In this paper, we provide existence and convergence theorems of common fixed points for left (or right) reversible semitopological semigroups of total asymptotically nonexpansive mappings in uniformly convex Banach spaces. The results presented in this paper extend and improve some recent results announced by other authors.

Keywords: fixed point, semitopological semigroup, reversible semigroup, total asymptotically nonexpansive semigroup, uniformly convex Banach spaces.

Mathematics Subject Classification: 47H09, 47H10.

Full text (pdf)

  • Suthep Suantai
  • Chiang Mai University, Faculty of Science, Department of Mathematics, Chiang Mai 50200, Thailand
  • Withun Phuengrattana
  • Department of Mathematics, Faculty of Science and Technology, Nakhon Pathom Rajabhat University, Nakhon Pathom 73000, Thailand
  • Received: 2013-07-22.
  • Revised: 2013-11-04.
  • Accepted: 2013-11-08.
Opuscula Mathematica - cover

Cite this article as:
Suthep Suantai, Withun Phuengrattana, Fixed point theorems for a semigroup of total asymptotically nonexpansive mappings in uniformly convex Banach spaces, Opuscula Math. 34, no. 1 (2014), 183-197, http://dx.doi.org/10.7494/OpMath.2014.34.1.183

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.